Bilateral multiple cavernous haemangiomas of the orbit

Sullivan, TJ, Aylward, GW, Wright, JE, Moseley, IF and Garner, A (1992) Bilateral multiple cavernous haemangiomas of the orbit. British Journal of Ophthalmology, 75 10: 627-629. doi:10.1136/bjo.76.10.627


Author Sullivan, TJ
Aylward, GW
Wright, JE
Moseley, IF
Garner, A
Title Bilateral multiple cavernous haemangiomas of the orbit
Journal name British Journal of Ophthalmology   Check publisher's open access policy
ISSN 0007-1161
Publication date 1992-01-01
Year available 1992
Sub-type Article (original research)
DOI 10.1136/bjo.76.10.627
Open Access Status Not yet assessed
Volume 75
Issue 10
Start page 627
End page 629
Total pages 3
Place of publication LONDON
Publisher BMJ Publishing Group
Language eng
Subject 2706 Critical Care and Intensive Care Medicine
2711 Emergency Medicine
2731 Ophthalmology
Abstract Orbital cavernous haemangioma, a common orbital tumour, is usually single and unilateral. We report the first case of histologically confirmed bilateral multiple cavernous haemangiomas of the orbit.
Keyword Ophthalmology
Ophthalmology
OPHTHALMOLOGY
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collections: ResearcherID Downloads - Archived
Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 18 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 23 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Thu, 29 Sep 2016, 17:50:00 EST by System User